# SDR USAA011069

- Difficulty date: August 1, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 794
- Part time: 30,772 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 4 INCHES BY .500 INCHES CORRODED, FORWARD FUSELAGE DOOR FRAME BS 794 ABOVE S25R.  CORROSION LEVEL 1, TASK NR C53-100-01.  INSTALLED DOUBLER PER SRM 53-60-15 AND EA 71737.  (M)
